zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An iterative process for nonlinear Lipschitzian strongly accretive mappings in $L\sb p$ spaces. (English) Zbl 0724.65058
A very accurate description of the content of the paper under review is given in the author’s abstract: “Suppose $X=L\sb p$ (or $l\sb p)$, $p\ge 2$. Let $T: X\to X$ be a Lipschitzian and strongly accretive map with constant $k\in (0,1)$ and Lipschitz constant L. Define $S: X\to X$ by $Sx=f-Tx-x$. Let $\{C\sb n\}\sp{\infty}\sb{n=1}$ be a real sequence satisfying: (i) $0<C\sb n\le k[(p-1)L\sp 2+2k-1]\sp{-1}$ for each n, (ii) $\sum\sp{\infty}\sb{n=0}C\sb n=\infty.$ Then, for arbitrary $x\sb 0\in X$, the sequence $$ x\sb{n+1}=(1-C\sb n)x\sb n+C\sb nSx\sb n,\ n\ge 0, $$ converges strongly to the unique solution of $Tx=f$. Moreover, if $C\sb n=k[(p-1)L\sp 2+2k-1]\sp{-1}$ for each n, $then$ $\Vert x\sb{n+1}-q\Vert \le \rho\sp{n/2}\Vert x\sb 1-q\Vert$, where q denotes the solution of $Tx=f$ and $$ \rho =(1-k[(p-1)L\sp 2+2k-1]\sp{- 1})\in (0,1).$$ A related result deals with the iterative approximation of Lipschitz strongly pseudocontractive maps in X.”
Reviewer: I.Marek (Praha)

MSC:
65J15Equations with nonlinear operators (numerical methods)
47H06Accretive operators, dissipative operators, etc. (nonlinear)
47J05Equations involving nonlinear operators (general)
47J25Iterative procedures (nonlinear operator equations)
WorldCat.org
Full Text: DOI
References:
[1] Bogin, J.: On strict pseudo-contractions and a fixed point theorem. Technion preprint series no. MT-219 (1974)
[2] Browder, F. E.: Nonlinear mappings of nonexpansive and accretive type in Banach spaces. Bull. amer. Math. soc. 73, 875-882 (1967) · Zbl 0176.45302
[3] Browder, F. E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces. Proc. sympos. Pure math. 18 (1976) · Zbl 0327.47022
[4] Browder, F. E.; Petryshyn, W. V.: Construction of fixed points of nonlinear mappings in Hilbert space. J. math. Anal. appl. 20, 197-228 (1967) · Zbl 0153.45701
[5] Bynum, W. L.: Weak parallelogram laws for Banach spaces. Canad. math. Bull. 19, No. No. 3 (1976) · Zbl 0347.46015
[6] Jr., R. E. Bruck: The iterative solution of the equation f $\epsilon x + tx$ for a monotone operator in T in Hilbert space. Bull. amer. Math. soc. 79, 1258-1262 (1973)
[7] Chidume, C. E.: Iterative approximation of fixed points of Lipschitzian strictly pseudo-contractive mappings. Proc. amer. Math. soc. 99, 283-288 (1987) · Zbl 0646.47037
[8] Deimling, K.: Zeros of accretive operators. Manuscripta math. 13, 365-374 (1974) · Zbl 0288.47047
[9] Dotson, W. G.: An iterative process for nonlinear monotonic nonexpansive operators in Hilbert space. Math. comp. 32, No. No. 151, 223-225 (1978) · Zbl 0374.47028
[10] Dunn, J. C.: Iterative construction of fixed points for multivalued operators of the monotone type. J. funct. Anal. 27, 38-50 (1978) · Zbl 0422.47033
[11] Edelstein, M.; O’brian, R. C.: Nonexpansive mappings, asymptotic regularity and successive approximations. J. London math. Soc. (2) 17, No. No. 3, 547-554 (1978) · Zbl 0421.47031
[12] Gwinner, J.: On the convergence of some iteration processes in uniformly convex Banach spaces. Proc. amer. Math. soc. 81, 29-35 (1978) · Zbl 0393.47040
[13] Ishikawa, S.: Fixed points by a new iteration method. Proc. amer. Math. soc. 149, 147-150 (1974) · Zbl 0286.47036
[14] Ishikawa, S.: Fixed points and iteration of a nonexpansive mapping in a Banach space. Proc. amer. Math. soc. 73, 65-71 (1976) · Zbl 0352.47024
[15] Kato, T.: Nonlinear semigroups and evolution equations. J. math. Soc. Japan 18/19, 508-520 (1967) · Zbl 0163.38303
[16] Kirk, W. A.; Morales, C.: On the approximation of fixed points of locally non-expansive mappings. Cand. math. Bull. 24, No. No. 4, 441-445 (1981) · Zbl 0475.47041
[17] Mann, W. R.: Mean value methods in iteration. Proc. amer. Math. soc. 4, 506-510 (1953) · Zbl 0050.11603
[18] Jr., R. H. Martin: A global existence theorem for autonomous differential equations in Banach spaces. Proc. amer. Math. soc. 26, 307-314 (1970)
[19] Morales, C.: Pseudocontractive mappings and Leray Schauder boundary condition. Comment. math. Univ. carolin. 20, No. No. 4, 745-756 (1979) · Zbl 0429.47021
[20] Mukerjee, R. N.: Construction of fixed points of strictly pseudocontractive mappings in generalized Hilbert spaces and related applications. Indian J. Pure appl. Math. 15, 276-284 (1966)
[21] Nevalinna, O.; Reich, S.: Strong convergence of contraction semigroups and of iterative methods for accretive operators in Banach spaces. Israel J. Math. 32, 44-58 (1979) · Zbl 0427.47049
[22] Petryshyn, W. V.: Construction of fixed points of demi-compact mappings in Hilbert space. J. math. Anal. appl. 14, 276-284 (1986) · Zbl 0138.39802
[23] Reich, S.: Constructing zeros of accretive operators, II. Appl. anal. 9, 159-163 (1979) · Zbl 0424.47034
[24] Reich, S.: Constructive techniques for accretive and monotone operators. Applied nonlinear analysis, 335-345 (1979)
[25] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces. J. math. Anal. appl. 85, 287-292 (1980) · Zbl 0437.47047
[26] Rhoades, B. E.: Comments on two fixed point iteration methods. J. math. Anal. appl. 56, 741-750 (1976) · Zbl 0353.47029
[27] Zarantonello, E. H.: Solving functional equations by contractive averaging. Technical report no. 160 (1960)